Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 570, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 18, 2011, 10:57 AM CDT for 7 counties in Tennessee. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 10:57 AM CDT (15:57 UTC)
- Expired
- Jun 18, 2011, 12:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Crockett County, TN, Dyer County, TN, Gibson County, TN, Henry County, TN, Lake County, TN, Obion County, TN
The radar
The Paducah radar (KPAH), 114 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 11:48 AM CDT | TSTM WND DMG | 1 N Yuma, TN | COUPLE LARGE TREES DOWN NEAR HOAN CREEK BETWEEN YUMA AND CLARKSBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 9:39 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2509 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
852
WUUS54 KMEG 181557
SVRMEG
TNC017-033-045-053-079-095-131-181700-
/O.NEW.KMEG.SV.W.0570.110618T1557Z-110618T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1057 AM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
EASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
GIBSON COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
* UNTIL NOON CDT
* AT 1058 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
MCKENZIE TO BRADFORD TO 6 MILES NORTHEAST OF NEWBERN...OR ALONG A
LINE EXTENDING FROM 10 MILES NORTH OF MCKENZIE TO 12 MILES
NORTHEAST OF TRENTON TO 14 MILES NORTHEAST OF DYERSBURG...AND
MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATWOOD...
BRADFORD...BRADLEYTOWN...BRUCETON...CLOVERDALE...DYER...
DYERSBURG...EATON...HUMBOLDT...HUNTINGDON...MCKENZIE...MILAN...
MISTON AND NEWBERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3583 8857 3580 8860 3579 8907 3589 8933
3614 8951 3630 8955 3646 8950 3619 8915
3607 8874 3608 8871 3607 8866 3612 8865
3612 8853 3620 8852 3630 8833 3614 8819
3586 8821 3586 8817 3583 8817
TIME...MOT...LOC 1558Z 309DEG 37KT 3626 8854 3611 8881
3614 8916
$$
BORGHOFF4 follow-up statements
455
WWUS54 KMEG 181615
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 AM CDT SAT JUN 18 2011
TNC017-033-045-053-079-095-131-181700-
/O.CON.KMEG.SV.W.0570.000000T0000Z-110618T1700Z/
CROCKETT TN-CARROLL TN-GIBSON TN-HENRY TN-LAKE TN-OBION TN-DYER TN-
1115 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EASTERN DYER...SOUTHWESTERN OBION...CENTRAL LAKE...SOUTHWESTERN
HENRY...GIBSON...CARROLL AND NORTHERN CROCKETT COUNTIES...
AT 1115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ROUTON TO MCKENZIE TO HOLLY LEAF TO TRENTON TO MAXEY...MOVING
SOUTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATWOOD...
BRADFORD...BRADLEYTOWN...BRUCETON...BUENA VISTA...CLARKSBURG...
CLOVERDALE...CRONANVILLE...DYER...DYERSBURG...EATON...FRIENDSHIP...
GIBSON AND HENRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3583 8857 3580 8860 3579 8907 3589 8933
3614 8951 3630 8955 3645 8950 3619 8915
3607 8875 3607 8866 3612 8865 3612 8853
3620 8852 3630 8833 3614 8819 3586 8821
3585 8817 3583 8817
TIME...MOT...LOC 1615Z 311DEG 34KT 3623 8841 3615 8851
3604 8866 3597 8889 3612 8932
$$
BORGHOFF870
WWUS54 KMEG 181629
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 AM CDT SAT JUN 18 2011
TNC095-131-181639-
/O.CAN.KMEG.SV.W.0570.000000T0000Z-110618T1700Z/
LAKE TN-OBION TN-
1129 AM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OBION AND CENTRAL
LAKE COUNTIES IS CANCELLED...
AT 1129 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3583 8857 3580 8860 3579 8907 3589 8933
3605 8944 3621 8934 3621 8918 3607 8875
3607 8867 3612 8865 3612 8853 3620 8852
3630 8833 3614 8819 3586 8821 3585 8817
3583 8817
TIME...MOT...LOC 1629Z 312DEG 35KT 3614 8829 3606 8839
3595 8854 3585 8877 3604 8924
$$
TNC017-033-045-053-079-181700-
/O.CON.KMEG.SV.W.0570.000000T0000Z-110618T1700Z/
CROCKETT TN-CARROLL TN-GIBSON TN-HENRY TN-DYER TN-
1129 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EASTERN DYER...SOUTHWESTERN HENRY...GIBSON...CARROLL AND NORTHERN
CROCKETT COUNTIES...
AT 1129 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MANSFIELD TO HICO TO MCLEMORESVILLE TO GIBSON TO NEWBERN...
MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATWOOD...
BRADFORD...BRADLEYTOWN...BRUCETON...BUENA VISTA...CLARKSBURG...
DYER...DYERSBURG...EATON...FRIENDSHIP...GIBSON...HENRY...HOLLOW ROCK
AND HUMBOLDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3583 8857 3580 8860 3579 8907 3589 8933
3605 8944 3621 8934 3621 8918 3607 8875
3607 8867 3612 8865 3612 8853 3620 8852
3630 8833 3614 8819 3586 8821 3585 8817
3583 8817
TIME...MOT...LOC 1629Z 312DEG 35KT 3614 8829 3606 8839
3595 8854 3585 8877 3604 8924
$$
BORGHOFF394
WWUS54 KMEG 181637
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1137 AM CDT SAT JUN 18 2011
TNC033-045-181647-
/O.CAN.KMEG.SV.W.0570.000000T0000Z-110618T1700Z/
CROCKETT TN-DYER TN-
1137 AM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DYER AND NORTHERN
CROCKETT COUNTIES IS CANCELLED...
AT 1137 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3583 8857 3580 8860 3580 8890 3593 8891
3608 8882 3607 8867 3612 8865 3612 8853
3618 8844 3630 8833 3614 8819 3611 8821
3586 8821 3585 8817 3583 8817
TIME...MOT...LOC 1637Z 320DEG 35KT 3607 8825 3593 8844
3578 8866
$$
TNC017-053-079-181700-
/O.CON.KMEG.SV.W.0570.000000T0000Z-110618T1700Z/
CARROLL TN-GIBSON TN-HENRY TN-
1137 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTH CENTRAL HENRY...SOUTHEASTERN GIBSON AND CARROLL COUNTIES...
AT 1137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CREWS STORE TO TATE TO LAVINIA...OR ALONG A LINE EXTENDING FROM
10 MILES NORTHEAST OF HUNTINGDON TO HUNTINGDON TO 8 MILES SOUTHEAST
OF MILAN...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATWOOD...
BRADFORD...BRUCETON...BUENA VISTA...CLARKSBURG...GIBSON...HENRY...
HOLLOW ROCK...HUNTINGDON...MCLEMORESVILLE...MEDINA...MILAN...ROUTON
AND TREZEVANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3583 8857 3580 8860 3580 8890 3593 8891
3608 8882 3607 8867 3612 8865 3612 8853
3618 8844 3630 8833 3614 8819 3611 8821
3586 8821 3585 8817 3583 8817
TIME...MOT...LOC 1637Z 320DEG 35KT 3607 8825 3593 8844
3578 8866
$$
BORGHOFF166
WWUS54 KMEG 181654
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1154 AM CDT SAT JUN 18 2011
TNC017-053-079-181703-
/O.EXP.KMEG.SV.W.0570.000000T0000Z-110618T1700Z/
CARROLL TN-GIBSON TN-HENRY TN-
1154 AM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HENRY...
SOUTHEASTERN GIBSON AND CARROLL COUNTIES WILL EXPIRE AT NOON CDT...
AT 1153 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 3583 8857 3580 8860 3580 8890 3593 8891
3608 8882 3607 8867 3612 8865 3612 8853
3618 8844 3630 8833 3614 8819 3611 8821
3586 8821 3585 8817 3583 8817
TIME...MOT...LOC 1653Z 320DEG 35KT 3595 8813 3581 8832
3566 8854
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:08 AM CDT, 49 minutes earlier.
Area forecast discussion, Jun 18, 10:08 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1008 AM CDT SAT JUN 18 2011 .DISCUSSION... SKIES ARE MOSTLY SUNNY THIS MORNING OVER ALL BUT EXTREME NORTHERN SECTIONS OF THE FORECAST AREA WITH TEMPERATURES MAINLY IN THE 80S. AN MCS IS DIVING SOUTHEAST INTO THE EXTREME NORTHERN SECTIONS OF THE FORECAST AREA. WHILE STORMS HAVE NOT BEEN SEVERE...AS THE MCS MOVES INTO AREAS WHERE MORE HEATING HAS OCCURRED...THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. A SEVERE THUNDERSTORM WATCH IN NOW IN EFFECT FOR MUCH OF THE FORECAST AREA UNTIL 5 PM THIS AFTERNOON. FORECAST HAS BEEN UPDATED FOR THE WATCH. ALSO MENTIONED SEVERE THREAT AND ADJUSTED CLOUD COVER FOR THIS AFTERNOON. ARS && .PREV DISCUSSION... /ISSUED 654 AM CDT SAT JUN 18 2011/ UPDATE... UPDATED TO ADD 12Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 427 AM CDT SAT JUN 18 2011/ DISCUSSION... PRIMARY FORECAST CONCERN REMAINS THUNDERSTORM CHANCES OVER THE NEXT FEW DAYS...AS THE MIDSOUTH REMAINS NEAR THE PERIPHERY OF A ROBUST UPPER LEVEL RIDGE OVER TX. MAIN STORM TRACK WILL EXTEND FROM EASTERN KS INTO THE OHIO VALLEY THROUGH TONIGHT. NORTHERN CHANCES OF THE MIDSOUTH WILL THUS SEE THE BETTER CHANCES FOR STORMS TODAY. THE SOUTHERN PLAINS UPPER RIDGE AXIS WILL MOVE EAST INTO THE LOWER MS RIVER VALLEY ON SUNDAY... EFFECTIVELY PRECLUDING RAIN CHANCES OVER ALL BUT THE FAR NORTHERN AREAS OF THE MIDSOUTH. RAIN CHANCES SHOULD PEAK AT AROUND 15 PERCENT ALONG THE MO/KY BORDERS...AND THIS MAY BE A STRETCH. HEAT INDICES IN EXCESS OF 100 DEGREES WILL BE THE BIGGER STORY OVER THE MAJORITY OF THE MIDSOUTH ON SUNDAY. HEAT INDICES OF 100 TO 105 WILL LIKELY PERSIST INTO TUESDAY... PARTICULARLY ALONG AND SOUTH OF I40. THE UPPER LEVEL RIDGE WILL MOVE OFF TO THE EASTERN SEABOARD BY TUESDAY EVENING... AS A SLOW MOVING 565DM UPPER LOW MOVES INTO THE UPPER MIDWEST. A MIDLEVEL TROF AXIS AND SLOW MOVING SURFACE COLD FRONT WILL EXTEND SOUTHWARD INTO THE ARKLATEX BY MIDDAY WEDNESDAY. THE GFS PLACES PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES IN THE PREFRONTAL ZONE WEDNESDAY AFTERNOON. WEDNESDAY TEMPS WILL BE TRICKY... HIGHLY DEPENDENT ON STORM COVERAGE AND SUNSHINE. THE SURFACE COLD FRONT WILL LIKELY EDGE EAST INTO THE MIDSOUTH AND WASH OUT THURSDAY INTO FRIDAY....AS SYNOPTIC FORCING WEAKENS. THE PRESENCE OF THE WASHED OUT FRONT... CONVECTIVE BOUNDARIES AND WEAK DAYTIME CONVECTIVE INHIBITION WARRANT 20 POPS INTO THE WEEKEND. PWB && .AVIATION... 12Z TAF CYCLE VFR CONDITIONS EXPECTED TO PERSIST THROUGH MUCH OF THE 12Z TAF PERIOD. A COUPLE OF MESOSCALE CONVECTIVE SYSTEMS DEVELOPED OVERNIGHT...ONE OVER WESTERN MISSOURI AND THE OTHER OVER CENTRAL ILLINOIS. AS OF TAF ISSUANCE THE TWO HAVE MERGED TOGETHER AND WILL CONTINUE TO PROPAGATE EAST SOUTHEAST. CONFIDENCE IS VERY LOW ON THIS CONVECTIVE SYSTEM AFFECTING TAF SITES. HOWEVER...OUTFLOW BOUNDARIES PRODUCED BY THIS SYSTEM MAY TRIGGER ISOLATED/SCATTERED SHOWER AND THUNDERSTORMS...PARTICULARLY AT MKL AS IT INTERACTS WITH THE UNSTABLE ATMOSPHERE. AS A RESULT...HAVE VCTS AT MKL 18/14-22Z...AND ONLY MENTIONED CB AT REMAINING SITES AS CONFIDENCE IN COVERAGE/TIMING IS MUCH LOWER. SOUTHWEST WINDS AROUND 10-12 KTS WILL INCREASE TO 12-15 KTS BY THIS AFTERNOON AND DIMINISH TO 8-10 KTS AFTER 19/00Z. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 93 78 96 77 / 40 10 10 10 MKL 92 75 95 73 / 40 20 10 10 JBR 92 75 95 74 / 40 20 10 10 TUP 94 75 96 73 / 40 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 18, 10:01 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1001 AM CDT SAT JUN 18 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-191715- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1001 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE MID-SOUTH THIS AFTERNOON. THE PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY... NORTH OF A WALNUT RIDGE ARKANSAS TO HUNTINGDON TENNESSEE LINE. THE PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE HAIL. A COLD FRONTAL PASSAGE MAY BRING SEVERE THUNDERSTORMS TO THE MIDSOUTH TUESDAY NIGHT AND WEDNESDAY. PRIOR TO THE MIDWEEK COLD FRONTAL PASSAGE... AFTERNOON HEAT INDICES WILL LIKELY REACH REACH 100 TO 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON OVER MUCH OF THE MIDSOUTH.
In the hours before
Special weather statement, Jun 18, 8:46 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
846 AM CDT SAT JUN 18 2011
ARZ008-009-018-181415-
CLAY AR-RANDOLPH AR-GREENE AR-
846 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...
WEST CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF RAVENDEN SPRINGS AT 846 AM
CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...GREENE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS
NEAR POCAHONTAS...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3645 9072 3620 9073 3624 9125 3626 9125
3626 9127 3632 9127 3633 9129 3637 9129
3639 9132 3641 9132 3642 9135 3643 9136
TIME...MOT...LOC 1346Z 272DEG 31KT 3634 9132Special weather statement, Jun 18, 8:51 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT SAT JUN 18 2011
ARZ008-017-181415-
RANDOLPH AR-LAWRENCE AR-
851 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...
NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 21 MILES WEST OF RAVENDEN AT 851 AM CDT...
MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3610 9136 3623 9136 3625 9133 3625 9127
3628 9127 3629 9126 3630 9113 3608 9112
3608 9137
TIME...MOT...LOC 1351Z 264DEG 31KT 3618 9158Special weather statement, Jun 18, 10:12 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 AM CDT SAT JUN 18 2011
TNZ001>004-181545-
HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1012 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 AM CDT FOR...
NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 13 MILES NORTH OF SOUTH FULTON
TO 7 MILES WEST OF CLAYTON AT 1012 AM CDT...MOVING SOUTHEAST AT 30
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN HENRY...LAKE...OBION AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR MARTIN...REELFOOT LAKE STATE PARK AND UNION CITY...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES REELFOOT LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3650 8836 3635 8859 3622 8931 3646 8955
3649 8953 3650 8949 3646 8949 3645 8946
3651 8941
TIME...MOT...LOC 1512Z 290DEG 26KT 3667 8881 3655 8902
3648 8935
BORGHOFFThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:12 AM CDT | Special Weather Statement | MEG | Obion | 33 min |
| Jun 18, 10:26 AM CDT | Severe Thunderstorm Warning | MEG | Gibson, Henry, Lake, Obion, Weakley | 64 min |
| Jun 18, 11:42 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 63 min |
| Jun 18, 11:59 AM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson | 5 hr |
| Jun 18, 12:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, McNairy | 34 min |
| Jun 18, 12:47 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 22 min |
| Jun 18, 1:55 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.